# SDR AALA2018020879003

- Difficulty date: February 4, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 3,497 hours, 1,391 cycles
- System (JASC): 5630 · Door Windows
- Part: Cover
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. RIGHT AFT DOOR VIEWING WINDOW HAS CRACK ON INNER PANE. REPLACED CRACKED DUST COVER ON RIGHT HAND SERVICE DOOR PER AMM 52-13-31.
